# SDR IPXA2024103101710

- Difficulty date: October 23, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 23,283 hours, 13,984 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5024N400001SSG
- Part serial: 443465
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 251WJ IS CRACKED DOT 6999-04.  FABRICATED MAIN DECK FLOOR PANEL 251WJ USING MATERIALS P/N:5024N00001SS-G BATCH#:0000096292, INSERTS:G2001B-3P BATCH#:0004326496 G2002A-3S BATCH#:0004318237 I.A.W. SREO-16407-REQ001.
